# SDR SWI2025F01891

- Difficulty date: September 6, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 38,726 hours, 24,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670321729
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SILL BETWEEN BS 280 TO BS 319 SEVERAL AREAS ARE CORROSION.  INSTALLED NEW RT FLOOR SILL AT BS 280 TO BS 319 IAW SRM 51-42-06-001-001-A01, SRM 51-42-13-001-001-A01, SRM 51-42-21-001-001-A01 AND DWG SH690-32170 REV AD. COMPLIED WITH 51-900-1002-SKY. LEAK CHECKS GOOD.
